Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 191606, 14 pages
http://dx.doi.org/10.1155/2014/191606
Research Article

Boundary Layer Flow due to the Vibration of a Sphere

Department of Mathematics, Dammam Community College, KFUPM, P.O. Box 5084, Dhahran 31261, Saudi Arabia

Received 28 April 2014; Accepted 10 July 2014; Published 24 July 2014

Academic Editor: Michael Meylan

Copyright © 2014 Muhammad Adil Sadiq. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Muhammad Adil Sadiq, “Boundary Layer Flow due to the Vibration of a Sphere,” Journal of Applied Mathematics, vol. 2014, Article ID 191606, 14 pages, 2014. https://doi.org/10.1155/2014/191606.